# SDR ANCF200400060

- Difficulty date: November 15, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N506NA
- Make and model: Boeing 757-28A
- Aircraft serial: 24771
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH FLAP POINTERS ARE ON HALF WITH THE FLAP LEVER IN UP.  L/E SLAT DISAGREE LIGHT ILLUM.  L/E SLAT DISAGREE DISPLAY ON EICAS. (VOICE RECORDER CB PULL OUT ACCORDING TO SECURITY BULLETIN) IAW AMM 27-09-00 PAGE 201 FSEU N° 2 AND 3 WERE SWAPPED.  NO FAULT NOTED ON GROUND, CHECK SYSTEM IAW AMM 27-02-00 PAGE 601.  SYSTEM OPERATIONAL CHECK WAS SATISFACTORY.  SENSOR SS5050 WAS CHECKED AND NO PROBLEMS FDOUND.
